# SDR SIMA20141203005

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 37,309 hours, 34,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 13054
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMER LIGHTS INOPERATIVE.  R & R NR 4 EMER LIGHT POWER SUPPLY & BATTERY IAW WC 33-700-19.  OPERATIONAL CHECK GOOD. EMER LIGHTING BATTERY PN 2013-1A SN 67262.
